# SDR DALA2025092206909

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 101,693 hours, 26,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 CABIN DOOR KNUCKLE KNOCKER NOT COMING OUT FULLY WHEN F/A ARMED THE DOOR.   CLEARED OBSTRUCTION TO RESTORE NORMAL FUNCTION TO DOOR (4L) 4R POS 608 CABIN DOOR "KNUCKLE KNOCKER". OP CHK NORMAL. (6709475)
